Browse Title Index


 
Issue Title
 
Vol 2018, No 1 Alternative construction of surface measure on a finite-dimensional space Abstract   PDF (Українська)
Bohdan M. Snizhko
 
Vol 2018, No 1 Application of robust optimization for a linear model of operation of a small enterprise Abstract   PDF (Українська)
Iryna V. Alieksieieva, Tetiana I. Perevozniuk
 
Vol 2018, No 1 Approximation of analytic functions by linear methods of summation of Taylor series Abstract   PDF (Українська)
Mykola A. Veremii, Mykola V. Haevskyi, Petro V. Zaderei
 
Vol 2018, No 1 Cauchy problem for the heat equation with Laplacian with respect to a measure Abstract   PDF (Українська)
Dmytro M. Yakymets
 
Vol 2018, No 1 Dirichlet problem in a ball for Laplace’s equation with Laplacian with respect to a measure Abstract   PDF
Vladyslav Shram
 
Vol 2018, No 1 Generalization of the notions of a numerical series and infinite product Abstract   PDF (Українська)
Viktor Yuskovych
 
Vol 2018, No 1 Methods for identification of probability distribution of random variables from data samples with R statistical computing language Abstract   PDF (Українська)
Oleksandr O. Dykhovychnyi, Nataliia V. Kruglova, Olha I. Virstiuk
 
Vol 2018, No 1 On different types of uniform convergence of functional series Abstract   PDF (Українська)
Victor O. Haidey, Lidiia B. Fedorova
 
Vol 2018, No 1 Scientific heritage of Ukrainian mathematician V. K. Dzyadyk (to the centennial of the birth) Abstract   PDF (Українська)
Petro V. Zaderei, Nadiya M. Zaderei, Galyna D. Nefodova
 
Vol 2018, No 1 Some comments on the paper "O jednom O-inverznom stavu" by Vojislav G. Avakumović Abstract   PDF
Oleg I. Klesov, Josef G. Steinebach
 
Vol 2018, No 1 Using of mathematical models for analyzing of the results in psychological Guilford test Abstract   PDF (Українська)
Oleksandr O. Dykhovychnyi, Nataliia V. Kruglova, Ihor O. Moskalov
 
1 - 11 of 11 Items